Alert archive / Colorado / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 43, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 13, 2009, 10:45 PM MDT for 4 counties in Colorado. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2009, 10:45 PM MDT (04:45 UTC)
- Expired
- Jun 13, 2009, 11:45 PM MDT
- In force
- 60 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
Counties Baca County, CO, Bent County, CO, Las Animas County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 157 km from the middle of the area, began a volume at 04:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 3:59 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 4.8 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 66 J/kg
- Mixed-layer CIN
- -403 J/kg
- Mixed-layer LCL
- 1651 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 140445 SVRPUB COC009-011-071-099-140545- /O.NEW.KPUB.SV.W.0043.090614T0445Z-090614T0545Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 1045 PM MDT SAT JUN 13 2009 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BACA COUNTY IN SOUTHEAST COLORADO... THIS INCLUDES SPRINGFIELD... SOUTHEASTERN BENT COUNTY IN SOUTHEAST COLORADO... SOUTHEASTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... WESTERN PROWERS COUNTY IN SOUTHEAST COLORADO... * UNTIL 1145 PM MDT... * AT 1044 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 13 MILES WEST OF PRITCHETT...OR ABOUT 26 MILES WEST OF SPRINGFIELD...AND WAS MOVING TOWARD THE EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... PRITCHETT. CAMPO. SPRINGFIELD. VILAS. TWO BUTTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT SATURDAY EVENING FOR EAST CENTRAL COLORADO. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT MDT SUNDAY MORNING FOR SOUTHEAST COLORADO. && LAT...LON 3812 10240 3701 10233 3700 10369 3753 10318 TIME...MOT...LOC 0445Z 254DEG 29KT 3735 10308 $$
2 follow-up statements
000 WWUS55 KPUB 140502 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1102 PM MDT SAT JUN 13 2009 COC009-011-071-099-140545- /O.CON.KPUB.SV.W.0043.000000T0000Z-090614T0545Z/ BACA CO-PROWERS CO-BENT CO-LAS ANIMAS CO- 1102 PM MDT SAT JUN 13 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM MDT FOR SOUTHEASTERN LAS ANIMAS...SOUTHEASTERN BENT...WESTERN PROWERS AND BACA COUNTIES... AT 1101 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE CENTERED ALONG A LINE EXTENDING FROM 16 MILES NORTHWEST OF TWO BUTTES TO 13 MILES SOUTH OF KIM...OR ALONG A LINE EXTENDING FROM 22 MILES NORTH OF SPRINGFIELD TO 50 MILES SOUTHWEST OF SPRINGFIELD...AND WAS MOVING TOWARD THE EAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... PRITCHETT. VILAS. TWO BUTTES. SPRINGFIELD. CAMPO. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT SUNDAY MORNING FOR SOUTHEAST COLORADO. && LAT...LON 3812 10240 3701 10233 3700 10369 3753 10318 TIME...MOT...LOC 0502Z 254DEG 29KT 3773 10260 3707 10341 $$
000 WWUS55 KPUB 140520 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1120 PM MDT SAT JUN 13 2009 COC009-011-071-099-140545- /O.CON.KPUB.SV.W.0043.000000T0000Z-090614T0545Z/ BACA CO-PROWERS CO-BENT CO-LAS ANIMAS CO- 1120 PM MDT SAT JUN 13 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM MDT FOR SOUTHEASTERN LAS ANIMAS...SOUTHEASTERN BENT...WESTERN PROWERS AND BACA COUNTIES... AT 1119 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE CENTERED ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF TWO BUTTES TO 11 MILES SOUTHEAST OF KIM...OR ALONG A LINE EXTENDING FROM 19 MILES NORTH OF SPRINGFIELD TO 41 MILES SOUTHWEST OF SPRINGFIELD...AND WAS MOVING TOWARD THE EAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... PRITCHETT. VILAS. TWO BUTTES. SPRINGFIELD. CAMPO. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT SUNDAY MORNING FOR SOUTHEAST COLORADO. && LAT...LON 3812 10240 3701 10233 3700 10369 3753 10318 TIME...MOT...LOC 0520Z 254DEG 29KT 3767 10251 3711 10326 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:38 PM MDT, 8 hours 7 minutes earlier.
Area forecast discussion, Jun 13, 2:38 PM MDT, 8 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 238 PM MDT SAT JUN 13 2009 .SHORT TERM... (TONIGHT AND SUNDAY) MAIN CONCERN IS THE POTENTIAL FOR SEVERE WEATHER. VERY MOIST LOW LEVELS ACRS THE SE PLAINS THIS AFTERNOON WITH DEW POINTS IN THE UPPER 40S TO MID 50S. BOTH THE RUC13 AND NAM12 SHOW QUITE A BIT OF CIN OVR THE FAR SE PLAINS THIS AFTERNOON AND EVENING...WITH LESS CIN ALONG THE I25 CORRIDOR. THE LATEST MESOANALYSIS SHOWS 1500-2000 J/KG OF CAPE ALONG THE I25 CORRIDOR EARLY THIS AFTERNOON...WITH THE NAM AND RUC SHOWING THE POSSIBILITY OF HIGHER CAPE VALUES LATER THIS AFTERNOON/EARLY THIS EVENING. DEEP LAYER SHEAR VALUES ARE ABOUT 45-50 KTS...SO CANNOT RULE OUT TORNADOES. UPR LVL LIFT ASSOCIATED WITH A SHRTWV TROF MOVING OVR THE STATE WL ENHANCE SEVERE WEA CHANCES. AT THIS POINT THE I25 CORRIDOR SEEMS TO HAVE THE BEST CHANCE OF SEVERE WEATHER TO START WITH...BUT COULD THEN SEE SEVERE SPREAD EWRD. LATER TONIGHT LOW CLOUDS WL AGAIN SPREAD ACRS THE SE PLAINS...BUT LOOKS LIKE THEY MAY BREAK UP EARLIER SUNDAY THAN THEY DID TODAY FOR GOOD HEATING. DEW POINTS LOOK A LITTLE DRIER TOMORROW OVR THE SE PLAINS WITH MID 40S TO LOWER 50S EXPECTED...STILL GOOD ENOUGH FOR ISOLD TO SCT STORMS. NAM IS SHOWING A WEAK SHRTWV MOVING ACRS CO ON SUNDAY AFTERNOON. WE COULD AGAIN SEE A FEW SEVERE STORMS. SHEAR VALUES WL AGAIN BE AROUND 50 KTS...WITH CAPE VALUES OF MAYBE AROUND 1500-2000 J/KG ACCORDING TO THE NAM WITH LITTLE CIN. .LONG TERM... (SUNDAY NIGHT THROUGH SATURDAY) WITH IMPENDING WEATHER WILL MAKE THIS BRIEF... SOUTHWEST FLOW ALOFT THROUGH MONDAY...AND MOIST...UNSTABLE AIR...WILL ALLOW FOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS SUNDAY EVENING. AS SHORTWAVE MOVES TOWARD AND NORTH OF CWFA ON MONDAY...UPPER FORCING AND INSTABILITY...AND COOL FRONT MOVING INTO THE SOUTHEAST PLAINS DURING MONDAY AFTERNOON...CHANCE POPS LOOKS REASONABLE FOR MUCH OF PLAINS...AND ISOLATEDS ELSEWHERE. FOR TUESDAY...UPSLOPE FLOW AND MARGINALLY UNSTABLE ATMOSPHERE WILL YIELD ISOLATED STORMS ACROSS THE PLAINS...AS WELL AS THE MOUNTAINS AND HIGH VALLEYS. WEDNESDAY AND THURSDAY...SHORTWAVE RIDGE GETS PUMPED UP WITH UPPER LOW TO THE WEST...AND FAIRLY DRY AND HOT PATTERN DEVELOPS OVER CWFA. THURSDAY...GFS FORECASTS SHORTWAVE TO BRUSH BY TO OUR NORTH WHICH COULD DRAG A WEAK FRONTAL BOUNDARY INTO THE SOUTHEAST PLAINS LATE THURSDAY...AND CAUSE SOME ISOLATED CONVECTION. THEN FOR FRIDAY AND SATURDAY...RIDGE REBUILDS OVER CWFA...GIVING RELATIVELY DRY AND HOT WEATHER TO THE AREA...WITH BEST CHANCES FOR PRECIPITATION SHIFTED TO NORTHERN COLORADO. -TLM- && .AVIATION...MVFR CIGS ARE LIKELY TO DEVELOP THIS EVENING AT KCOS...WITH KALS AND KCOS GENERALLY SEEING VFR CONDITIONS THROUGH THE EVENING...WITH THE SLIGHT CHANCE OF MVFR CIGS IN TSTMS. LATER TONIGHT MVFR AND IFR CIGS WL DEVELOP OVR MOST OF THE SE CO PLAINS...WITH IFR CONDITIONS EXPECTED AT KCOS AND MOST LIKELY MVFR CIGS AT KCOS. THESE LOW CLOUDS CIGS SHOULD DISSIPATE AT KCOS AND KPUB BY 16Z ON SUNDAY. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 28/13
Hazardous weather outlook, Jun 13, 4:42 PM MDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 442 PM MDT SAT JUN 13 2009 COZ058>089-093>099-142245- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 442 PM MDT SAT JUN 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE FOUND ACROSS MUCH OF THE AREA THROUGH THE EVENING...WITH THE MOST WIDESPREAD ACTIVITY OVER THE SOUTHEAST PLAINS. AMPLE MOISTURE...STRONG WIND SHEAR AND AN UPPER LEVEL WEATHER SYSTEM WILL AID IN PRODUCING SOME SEVERE STORMS OVER THE SOUTHEAST PLAINS. THE PRIMARY SEVERE WEATHER THREATS THIS EVENING WILL BE HAIL UP TO 2.5 INCHES IN DIAMETER...WIND GUSTS IN EXCESS OF 60 MPH...AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED ON SUNDAY AND MONDAY. SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS AND LIGHTNING BEING THE MAIN HAZARDS. FOR TUESDAY THROUGH FRIDAY...AFTERNOON AND EVENING THUNDERSTORMS WILL NOT BE AS WIDESPREAD ON THE PLAINS. SMALL HAIL...GUSTY WINDS...LIGHTNING AND LOCALLY HEAVY RAINFALL ARE POSSIBLE WITH ANY OF THE STORMS THAT DEVELOP. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY ACROSS THE SOUTHEAST PLAINS THROUGH MIDNIGHT. 28/28
In the hours before
Local storm report, Jun 13, 7:13 PM MDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
713 PM MDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM HAIL 5 ENE MONUMENT 39.13N 104.79W
06/13/2009 M1.00 INCH DOUGLAS CO AMATEUR RADIO
BLACK FOREST ROAD AND COUNTY LINE ROAD...STARTED AT 1908
MDT...
&&
JKHLocal storm report, Jun 13, 7:18 PM MDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
718 PM MDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM HAIL 6 E MONUMENT 39.10N 104.76W
06/13/2009 M1.00 INCH EL PASO CO TRAINED SPOTTER
STARTED 1850 MDT...ENDED 1916...MOST PEA SIZED...
&&
JKHSpecial weather statement, Jun 13, 7:31 PM MDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 731 PM MDT SAT JUN 13 2009 COZ084-085-140200- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- 731 PM MDT SAT JUN 13 2009 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHERN EL PASO COUNTY IN EAST CENTRAL COLORADO THIS INCLUDES...NORTHERN COLORADO SPRINGS. AT 729 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTHEAST OF BLACK FOREST...OR 18 MILES NORTHEAST OF COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE NORTHEAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... PEYTON. CALHAN. RAMAH. PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. SR
Local storm report, Jun 13, 7:52 PM MDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
752 PM MDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 9 ESE QUEENS RESERVOIR 38.24N 102.49W
06/13/2009 E0.75 INCH PROWERS CO PUBLIC
&&
PGWLocal storm report, Jun 13, 8:44 PM MDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
844 PM MDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG 5 S SPRINGFIELD 37.33N 102.62W
06/13/2009 BACA CO PUBLIC
GOT TWO REPORTS OF 4 TO 5 POLES SNAPPED AT THE BASE ALONG
HIGHWAY 287. TIME IS APPOXIMATE BASED ON RADAR DATA. ALSO
HAIL 6 INCHES DEEP REPORTED ALONG THE ROAD.
&&
PGWLocal storm report, Jun 13, 10:29 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1029 PM MDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL 5 SSE QUEENS RESERVOIR 38.22N 102.60W
06/13/2009 M1.25 INCH PROWERS CO TRAINED SPOTTER
&&
ROSEThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 6:21 PM MDT | Tornado Warning | PUB | Baca | 54 min |
| Jun 13, 6:36 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 63 min |
| Jun 13, 6:46 PM MDT | Tornado Warning | PUB | Bent, Kiowa, Prowers | 59 min |
| Jun 13, 7:13 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Teller | 20 min |
| Jun 13, 7:16 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 24 min |
| Jun 13, 8:02 PM MDT | Areal Flood Advisory | PUB | El Paso | 77 min |
| Jun 13, 9:26 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 64 min |
| Jun 13, 9:39 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas, Prowers | 66 min |
| Jun 13, 10:27 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 33 min |
| Jun 13, 11:35 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas, Prowers | 83 min |
| Jun 14, 1:50 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 55 min |
| Jun 14, 5:22 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas, Prowers | 53 min |
| Jun 14, 5:46 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 33 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.